# SDR QXEA9800028

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLS WITH SMOKE WHEN CABIN PACK IS ON.  COCKPIT PACK OK.  MAINTENANCE PLACED CABIN PACK ON MEL.  MEL CLEARED BY OPERATING APU FOR 4 HOURS WITH APU ON, NO SMOKE NOTED.  MEL CLEARED.  NO PARTS REPLACED.
